MathSciNet Relay Station
MathSciNet bibliographic data
MR2775685 34A08 (26A33 34B18 45J05)
Zhao, Yige; Sun, Shurong; Han, Zhenlai; Zhang, Meng Positive solutions for boundary value problems of nonlinear fractional differential equations. Appl. Math. Comput. 217 (2011), no. 16, 6950–6958.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement